research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Evaluation of Some Methods for Estimating the Weibull Distribution Parameters

Author: J. A. Labban1,*, H. H. Depheal2
Journal: Almuthanna Journal of Pure Science (MJPS) مجلة المثنى للعلوم الصرفة ISSN: 22263284 Year: 2017 Volume: 4 Issue: 2
Publisher: Al-Muthanna University جامعة المثنى


This paper some of different methods to estimate the parameters of the 2-Paramaters Weibull distributionsuch as (Maximum likelihood Estimation, Moments, Least Squares, Term Omission). Mean square error will beconsidered to compare methods fits in case to select the best one. There by simulation will be implemented to generatedifferent random sample of the 2-parameters Weibull distribution, those contain (n=10, 50, 100, 200) iteration each1000 times.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2017 (1)